# SDR 99ZZZX1380

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station KW3R646L
- Aircraft: N50776
- Make and model: Lear 60LEAR
- Aircraft serial: 146
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piller Assy
- Part number: 2341123023
- Condition: Cracked
- Location: Rt Mlg Actuator
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ABORTED FLIGHT DUE TO RT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  INSPECTED LANDING GEAR AND FOUND THE RT MAIN GEAR ACTUATOR PILLER ASSY WAS CRACKED AT WELDED JOINT.   INSPECTED AREA AROUND PILLER ASSY AND FOUND NO OTHER DAMAGE.  INSTALLED NEW PILLER ASSY.
